# SDR AALA202311083178

- Difficulty date: November 1, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,670 hours, 36,938 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER AFT BOLT ON BOLT ATTACHMENT SLAT TRACK 1 ON LEFT HAND WING LOCATED BETWEEN WS 700 AND WS 1406, BETWEEN RIBS 2 AND RIBS 3. REPLACED UPPER AFT BOLT.
